# SDR R61A2025010600025

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,930 hours, 32,643 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: 17087556402
- Condition: Corroded
- Location: Fr 85-Fr87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK AFT SERVICE DOOR (R2) CUTOUT SEAL REST SUPPORT ATTACHED TO LOWER BEAM BETWEEN FR 85-FR87 FOUND CORRODED. REMOVED AND REPLACED SEAL REST SUPPORT IAW SRM51-41-01
